Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

No regular periods post abortion, pelvic scan showed PCOS. Had taken Norethisterone. Cause?

Dmorning Doc, pls so depressed. I had an abotion Oct 2011, and after 5days, I had a little bleeding that stopped on its own same day. I didn t Mensturate till Dec and my Doc gave me Norethisterone which I took daily for 30days. After that my period still didn t come and I never noticed Ovulation . Then on 12 jan 2012, he inserted lippe s loop and somedays after I had some flow like my perion that lasted for 4days. The loop was pulled out on the 29th of march bc my period became normal but suprisingly my period came again though scanty on the first week of April. Since then, am yet to flow again. I went for a pelvic scan and the result said I had PCOS and my Doc gave me Clomid to take for 10days which I did but it still didn t flow. I went back to him and he gave me Norethisterone this time 3times daily for ten days. While taking the pill, I notice gummy discharge as I do when ovulating. My worry now is that I stopped the pill last 3days but no period yet. Pls advice me.
Asked On : Sat, 28 Jul 2012
Answers:  0 Views:  29 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor